# SDR P5CA2012082400034

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 51,103 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO MDSCD AREA - BS 1780 SIDEWALL TRIM GUTTER DEFORMED AND MOUNT FASTENERS MISSING, DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF EO 4425A315 AND FAA 8110-3 DATED 24AUG12 WORK INSTRUCTIONS.  REPETITIVE DVIS REQUIRED AND NBSP;AT EVERY 1 FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH AFTER PART 1.
